# SDR CALA0300476

- Difficulty date: August 21, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N14645
- Make and model: Boeing 737524
- Aircraft serial: 28906
- Aircraft time: 16,565 hours, 8,880 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT VERTICAL STABILIZER PANEL ATTACH ANGLE GOUGED AT STA 1065-1085 JUST BELOW VERTICAL STAB ON LT SIDE JUST FORWARD OF RUDDER.  THE ATTACH ANGLE WAS REMOVED AND REPLACED IAW ECRA 55380-01013.
